# SDR SIMA201028101

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 19,309 hours, 14,443 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Part number: 11900311
- Part serial: 00320091
- Condition: Unserviceable
- Location: Cabin
- Part time: 15,353 hours, 11,133 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOR FLIGHT 3498 THE FLIGHT ATTENDANT REPORTED THE FORWARD PERSONAL BREATHING EQUIPMENT SEAL TO BE BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PERSONAL BREATHING EQUIPMENT WITH ESSEX PBE IAW EO CR-2500-080 R1 PT D.  THE AIRCRAFT WAS RETURNED TO SERVICE.
